Sh:253

Bib entry
@article{Sh:253,
 author = {Shelah, Saharon},
 title = {{Iterated forcing and normal ideals on $\omega_1$}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {60},
 number = {3},
 year = {1987},
 pages = {345--380},
 issn = {0021-2172},
 doi = {10.1007/BF02780398},
 mrclass = {03E35 (03E50)},
 mrnumber = {937796},
 mrreviewer = {L. Bukovsk\'y},
 doi = {10.1007/BF02780398},
 note = {initial version of Ch. XIII of [Sh:f]},
 refers_to_entry = {initial version of Ch. XIII of [Sh:f]}
}